# SDR SCNA20240716275

- Difficulty date: July 15, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N824SY
- Make and model: Boeing 737-85P
- Aircraft serial: 33976
- Aircraft time: 50,357 hours, 29,314 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Shutdown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APU SHUTDOWN AT FL39000. DIVERSION TO OMA. APU LOW PRESSURE LIGHT ILLUMINATED. PERFORMED FIM 49-65 TASK 801. NO CURRENT FAULTS NOTED. OKAY FOR SERVICE.
